Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 3, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Apr 9, 2013, 4:32 AM CDT for 4 counties in Nebraska. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2013, 4:32 AM CDT (09:32 UTC)
- Expired
- Apr 9, 2013, 5:15 AM CDT
- In force
- 43 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butler County, NE, Colfax County, NE, Dodge County, NE, Saunders County, NE
The radar
The Omaha radar (KOAX), 44 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 9.5 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 870 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 880 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.7
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 4:17 AM CDT, 15 minutes earlier.
Area forecast discussion, Apr 9, 4:17 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
417 AM CDT TUE APR 9 2013
.DISCUSSION...
VERY ACTIVE WEATHER WILL CONTINUE OVER THE NEXT 24-36 HOURS WITH
NUMEROUS WEATHER ELEMENTS IN OUR FORECAST.
CONVECTION IS UNDERWAY ACROSS THE REGION ALONG A SLOWLY SOUTHWARD
SAGGING BOUNDARY EXTENDING FROM SURFACE LOW PRESSURE CENTERED OVER
NORTHEAST NEW MEXICO THROUGH NORTHWEST KANSAS...INTO EAST CENTRAL
NEBRASKA AND ACROSS CENTRAL IOWA. FOR THE MOST PART...CONVECTION HAS
REMAINED ALONG AND NORTH OF THE BOUNDARY BUT SOME SCATTERED ACTIVITY
HAS BEEN ABLE TO DEVELOP IN THE WARM SECTOR ACROSS SOUTH CENTRAL
NEBRASKA. 850MB MOISTURE IS PLENTIFUL WITH 45-50KT SOUTHERLY LOW
LEVEL JET TRANSPORTING NEARLY +12C DEWPOINTS INTO THE SOUTHERN CWA.
SHORT RANGE MODEL INDICATIONS ARE FOR A CONTINUATION OF EASTWARD
PROPAGATION ALONG THE BOUNDARY WITH SOME TRAINING OF STORMS
POSSIBLE. PW'S REMAIN AROUND 1". A FEW OF THE NEAR TERM CONVECTIVE
MODELS...INCLUDING THE 01Z HRRR...INDICATE A TRANSITION FROM
SCATTERED CELLS TO A BOWING SEGMENT OF SORTS PUSHING INTO EASTERN
NEBRSAKA OVER THE NEXT COUPLE HOURS. THIS WILL WILL NEED TO BE
WATCHED CLOSELY EARLY THIS MORNING. ANY STORMS THAT DO REACH SEVERE
LIMITS WOULD BE CAPABLE OF PRODUCING DAMAGING WIND AND MAYBE SOME
LARGE HAIL...BUT MAINLY HEAVY RAIN.
SHORTWAVE MID LEVEL RIDGING WILL PUSH NORTHEAST ACROSS THE CWA TODAY
AS THE SURFACE BOUNDARY PUSHES A BIT FURTHER EAST WHILE THE SFC LOW
MOVES INTO THE TEXAS PANHANDLE. WIDESPREAD PRECIPITATION IS
POSSIBLE OVER MUCH OF CENTRAL AND NORTHEAST NEBRASKA THROUGHOUT THE
DAY ON THE COLD SIDE OF THE SURFACE BOUNDARY. CONVECTION IS EXPECTED
TO REDEVELOP IN THE WARM SECTOR AS INSTABILITY INCREASES AND REGION
IS IN A SLIGHT RISK FOR THE DAY ONE OUTLOOK. MEANWHILE...OUR FAR
NORTHWESTERN COUNTIES WILL BE UNDER THE GUN FOR A FREEZING
RAIN/SLEET SCENARIO AS A WARM NOSE OF 850MB AIR WRAPS NORTHWEST
INTO THE SYSTEM WHILE THE COLD AIR UNDERCUTS THIS AT THE SURFACE.
THERE APPEARS TO BE ABOUT A 24 HOUR PERIOD OF THE POTENTIAL FOR
FREEZING RAIN AND/OR SLEET ACROSS A FEW COUNTIES IN OUR
NORTHWEST...WITH THE POTENTIAL FOR ACCUMULATING SNOW OF AROUND
2-4". AS A RESULT...HAVE UPGRADED THE WATCH TO A WARNING FOR
ANTELOPE AND KNOX COUNTIES AND CONVERTED THE WATCH TO AN ADVISORY
FOR THE NEXT TIER OF COUNTIES SOUTHEAST OF KNOX AND ANTELOPE.
USING THE TOP DOWN METHOD WOULD GIVE US A 24 HOUR PERIOD OF
FREEZING RAIN/SLEET AT KOFK...WITH UP TO A TENTH OF AN INCH OF ICE
POSSIBLE AND HOPEFULLY NOT MORE. GFS/SREF/NAM ALL SHOW THIS. THE
SREF ALSO PAINTS A 50% PROBABILITY OF MEASURABLE FZRA STRIPE
ACROSS A GOOD PORTION OF NORTHEAST NEBRASKA. THE NOSE OF WARM AIR
AROUND 850MB WILL SLOWLY COOL BELOW FREEZING FROM NORTHWEST TO
SOUTHEAST ACROSS THE CWA TURNING THIS MIX OVER TO SNOW BY MID DAY
WEDNESDAY. THIS TIME PERIOD IS QUITE CHALLENGING AS SFC
TEMPERATURES MAY RISE ABOVE FREEZING AND WITH THE STRONG APRIL SUN
ANGLE...IT MAY BE DIFFICULT TO REMAIN COLD ENOUGH FOR WINTERY
PCPN. THERE ARE MANY VARIABLES GOING INTO THIS EVENT AND ANY ONE
THAT VARIES BY A DEGREE OR TWO CAN DRAMATICALLY CHANGE THE
PRECIPITATION TYPE. THE EVOLUTION OF THIS ENTIRE SCENARIO WILL BE
WATCHED CLOSELY AND UPGRADES/DOWNGRADES TO HEADLINES ARE POSSIBLE
AS THIS EVENT UNFOLDS. IN ADDITION TO THE PCPN...NORTH WINDS WILL
BE QUITE BREEZY AND COULD BE AN ISSUE FOR POWERLINES AND TREES IF
THEY ACCUMULATE ANY ICE.
KERN
&&
.AVIATION...
06Z TAFS FOR KOMA...KOFK...KLNK.
PERIODS OF SHOWERS AND THUNDERSTORMS EXPECTED ACROSS THE AREA
THROUGH 10Z WITH LIFR CONDITIONS CONTINUING AT KOFK AND DEVELOPING
AT KOMA AND KLNK THROUGH 12Z. FREEZING RAIN LIKELY AT KOFK AFTER
15Z. LATEST RAP MODEL SHOWS WARM FRONT REMAINING NORTHWEST OF
KOMA AND KLNK THROUGH 18Z.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 1 PM CDT
WEDNESDAY FOR NEZ012-017-030-031.
WINTER STORM WARNING FROM 10 AM THIS MORNING TO 1 PM CDT
WEDNESDAY FOR NEZ011-016.
IA...NONE.
&&Hazardous weather outlook, Apr 8, 5:14 PM CDT, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 514 PM CDT MON APR 8 2013 IAZ043-055-056-069-079-080-090-091-NEZ015-018-032>034-042>045- 050>053-065>068-078-088>093-091215- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-THURSTON-WAYNE-STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE- WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS- OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 514 PM CDT MON APR 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND TUESDAY THUNDERSTORM DEVELOPMENT IS LIKELY THIS EVENING ACROSS PARTS OF EASTERN NEBRASKA AND SOUTHWEST IOWA. THUNDERSTORMS ARE THEN EXPECTED TO CONTINUE THROUGH MUCH OF THE OVERNIGHT HOURS. ISOLATED SEVERE WEATHER IN THE FORM OF LARGE HAIL IS POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE TUESDAY AFTERNOON AND EVENING...GENERALLY ALONG AND SOUTHEAST OF INTERSTATE 80 IN NEBRASKA AND IOWA. COLDER AIR WILL SPILL IN BEHIND THIS WEATHER SYSTEM...WHICH WILL BRING A CHANCE FOR RAIN CHANGING TO FREEZING RAIN OR SLEET BY TUESDAY NIGHT ACROSS EASTERN NEBRASKA. VERY LIGHT ICING COULD OCCUR BECAUSE OF THIS. THE WINTRY MIX COULD CHANGE TO ALL SNOW BY WEDNESDAY NIGHT AND LINGER THROUGH EARLY THURSDAY WITH SOME VERY MINOR ACCUMULATIONS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED TONIGHT. NEZ011-012-016-017-030-031-091215- KNOX-CEDAR-ANTELOPE-PIERCE-BOONE-MADISON- 514 PM CDT MON APR 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND TUESDAY SCATTERED THUNDERSTORMS COULD DEVELOP THIS EVENING...BUT SEVERE STORMS ARE NOT EXPECTED. THE PRECIPITATION MAY MIX WITH SOME SLEET OR LIGHT FREEZING RAIN VERY LATE TONIGHT IN EXTREME NORTHWEST KNOX AND ANTELOPE COUNTIES. FREEZING RAIN OR SLEET WILL BE POSSIBLE TUESDAY AS COLDER AIR SPILLS INTO THE AREA. A WINTER STORM WATCH WILL BE IN EFFECT ON TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY RAIN OR FREEZING RAIN WILL EVENTUALLY CHANGING TO SNOW TUESDAY NIGHT AND LINGER THROUGH WEDNESDAY. ICE ACCUMULATIONS COULD RANGE UP TO ONE QUARTER INCH AND SNOW COULD RANGE UP TO A FEW INCHES AS WELL. IN ADDITION...NORTH TO NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH AS THE WINTRY PRECIPITATION DEVELOPS. AS A RESULT...A WINTER STORM WATCH WILL BE IN EFFECT THROUGH MIDDAY WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT OR TUESDAY. FOBERT
In the hours before
Special weather statement, Apr 8, 11:33 PM CDT, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1133 PM CDT MON APR 8 2013 NEZ032-033-043-044-090515- STANTON NE-DODGE NE-COLFAX NE-CUMING NE- 1133 PM CDT MON APR 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STANTON...WESTERN DODGE...NORTHEASTERN COLFAX AND SOUTHWESTERN CUMING COUNTIES UNTIL 1215 AM CDT... AT 1132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SCHUYLER...OR 19 MILES EAST OF COLUMBUS... MOVING NORTH AT 25 MPH. HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM ALONG WITH BRIEF HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... DODGE...CLARKSON...HOWELLS AND ROGERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4180 9720 4182 9681 4146 9684 4146 9707 TIME...MOT...LOC 0432Z 171DEG 24KT 4149 9698 DERGAN
Special weather statement, Apr 8, 11:58 PM CDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1158 PM CDT MON APR 8 2013
NEZ034-045-090530-
BURT NE-WASHINGTON NE-
1158 PM CDT MON APR 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR BURT AND NORTHWESTERN WASHINGTON
COUNTIES UNTIL 1230 AM CDT...
AT 1155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR TEKAMAH...OR 32 MILES NORTHWEST OF
OMAHA...MOVING NORTH AT 25 MPH.
HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM ALONG
WITH BRIEF HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
TEKAMAH...CRAIG AND HERMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4170 9610 4169 9612 4166 9611 4160 9611
4159 9644 4195 9646 4196 9613 4192 9614
4190 9616 4187 9615 4185 9611 4181 9610
TIME...MOT...LOC 0455Z 178DEG 22KT 4169 9627
FOBERTSpecial weather statement, Apr 9, 2:09 AM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
209 AM CDT TUE APR 9 2013
NEZ042-090745-
PLATTE NE-
209 AM CDT TUE APR 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR PLATTE COUNTY UNTIL 245 AM CDT...
AT 205 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GENOA TO
DUNCAN...OR ALONG A LINE EXTENDING FROM 45 MILES SOUTHWEST OF
NORFOLK TO 6 MILES SOUTHWEST OF COLUMBUS...AND MOVING NORTH AT 40
MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 45 MPH WILL BE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...PLATTE CENTER...DUNCAN...MONROE...LINDSAY...CRESTON...
HUMPHREY...TARNOV AND CORNLEA.
LAT...LON 4174 9726 4140 9726 4140 9738 4138 9740
4140 9770 4152 9770 4153 9774 4153 9783
4154 9783 4174 9783
TIME...MOT...LOC 0705Z 167DEG 27KT 4142 9776 4137 9743
CHERMOKSpecial weather statement, Apr 9, 3:11 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
311 AM CDT TUE APR 9 2013
NEZ042-043-050-090845-
BUTLER NE-COLFAX NE-PLATTE NE-
311 AM CDT TUE APR 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BUTLER...COLFAX AND
PLATTE COUNTIES UNTIL 345 AM CDT...
AT 310 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ST.
EDWARD TO RISING CITY...OR ALONG A LINE EXTENDING FROM 40 MILES
SOUTHWEST OF NORFOLK TO 16 MILES SOUTH OF COLUMBUS...AND MOVING
NORTHEAST AT 45 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...SCHUYLER...CLARKSON...HOWELLS...BELLWOOD...LEIGH...RISING
CITY...PLATTE CENTER...DUNCAN...MONROE...CRESTON...HUMPHREY...
RICHLAND...TARNOV AND CORNLEA.
LAT...LON 4174 9766 4172 9720 4174 9691 4158 9691
4112 9732 4116 9737 4139 9737 4137 9745
4136 9752 4133 9759 4139 9760 4140 9770
4152 9770 4152 9780 4154 9783
TIME...MOT...LOC 0810Z 216DEG 46KT 4153 9783 4120 9736
CHERMOKSpecial weather statement, Apr 9, 3:54 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
354 AM CDT TUE APR 9 2013
NEZ042-090930-
PLATTE NE-
354 AM CDT TUE APR 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR PLATTE COUNTY UNTIL 430 AM CDT...
AT 347 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR PLATTE CENTER...OR 6 MILES NORTHWEST OF
COLUMBUS...MOVING NORTH AT 40 MPH. BEHIND THIS CELL WAS A LINE OF
STRONG THUNDERSTORMS THAT WILL ROLL THROUGH THE DUNCAN AND COLUMBUS
AREA BETWEEN 405 AND 415 AM.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...PLATTE CENTER...DUNCAN...MONROE...LINDSAY...CRESTON...
HUMPHREY...TARNOV AND CORNLEA.
LAT...LON 4174 9727 4146 9725 4138 9726 4140 9738
4137 9745 4137 9750 4134 9759 4139 9760
4139 9763 4149 9771 4152 9770 4153 9774
4174 9777
TIME...MOT...LOC 0847Z 199DEG 36KT 4150 9745
CHERMOKLocal storm report, Apr 9, 4:21 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
421 AM CDT TUE APR 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 AM TSTM WND GST 1 E COLUMBUS 41.43N 97.34W
04/09/2013 E65 MPH PLATTE NE TRAINED SPOTTER
QUARTER SIZE HAIL AS WELL AS VERY HEAVY RAIN.
&&
BKERNThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 9:57 PM CDT | Special Weather Statement | OAX | Madison | 48 min |
| Apr 8, 10:50 PM CDT | Special Weather Statement | OAX | Douglas, Washington | 25 min |
| Apr 8, 10:52 PM CDT | Special Weather Statement | OAX | Cuming | 38 min |
| Apr 8, 10:56 PM CDT | Special Weather Statement | OAX | Platte | 49 min |
| Apr 8, 11:05 PM CDT | Special Weather Statement | OAX | Boone | 40 min |
| Apr 8, 11:21 PM CDT | Special Weather Statement | OAX | Washington | 39 min |
| Apr 8, 11:33 PM CDT | Special Weather Statement | OAX | Colfax | 42 min |
| Apr 8, 11:58 PM CDT | Special Weather Statement | OAX | Burt | 32 min |
| Apr 9, 2:09 AM CDT | Special Weather Statement | OAX | Platte | 36 min |
| Apr 9, 3:11 AM CDT | Special Weather Statement | OAX | Colfax, Platte | 34 min |
| Apr 9, 3:45 AM CDT | Severe Thunderstorm Warning | OAX | Colfax, Dodge | 30 min |
| Apr 9, 3:54 AM CDT | Special Weather Statement | OAX | Platte | 36 min |
| Apr 9, 4:02 AM CDT | Winter Storm Warning | OAX | Antelope, Boone, Cedar, Knox, Madison, Pierce and 3 more | 48 hr |
| Apr 9, 4:02 AM CDT | Winter Weather Advisory | OAX | Boone, Cedar, Madison, Pierce, Platte, Stanton and 1 more | 12 hr |
| Apr 9, 4:12 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Platte, Saunders | 33 min |
| Apr 9, 5:13 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Washington | 32 min |
| Apr 9, 1:15 PM CDT | Special Weather Statement | OAX | Antelope, Boone | 45 min |
| Apr 9, 1:59 PM CDT | Special Weather Statement | OAX | Antelope, Boone, Madison | 31 min |
| Apr 9, 2:23 PM CDT | Severe Thunderstorm Warning | OAX | Platte | 37 min |
| Apr 9, 2:46 PM CDT | Severe Thunderstorm Warning | OAX | Madison | 29 min |
| Apr 9, 3:07 PM CDT | Special Weather Statement | OAX | Wayne | 38 min |
| Apr 9, 3:29 PM CDT | Severe Thunderstorm Warning | OAX | Wayne | 31 min |
| Apr 9, 4:01 PM CDT | Special Weather Statement | OAX | Cedar, Knox, Pierce, Wayne | 29 min |
| Apr 9, 4:01 PM CDT | Winter Weather Advisory | OAX | Boone, Burt, Butler, Colfax, Cuming, Jefferson and 6 more | 36 hr |
| Apr 9, 4:08 PM CDT | Special Weather Statement | OAX | Thurston | 22 min |
| Apr 9, 4:23 PM CDT | Special Weather Statement | OAX | Cedar, Pierce, Wayne | 22 min |
| Apr 9, 4:43 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Wayne | 32 min |
| Apr 9, 5:04 PM CDT | Special Weather Statement | OAX | Boone, Madison, Platte | 26 min |
| Apr 9, 5:22 PM CDT | Special Weather Statement | OAX | Butler | 23 min |
| Apr 9, 5:28 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Seward | 32 min |
| Apr 9, 5:52 PM CDT | Special Weather Statement | OAX | Boone, Madison, Pierce, Platte, Stanton, Wayne | 23 min |
| Apr 9, 5:56 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Platte, Saunders | 34 min |
| Apr 9, 6:03 PM CDT | Special Weather Statement | OAX | Lancaster | 27 min |
| Apr 9, 6:14 PM CDT | Special Weather Statement | OAX | Butler | 31 min |
| Apr 9, 6:17 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster | 28 min |
| Apr 9, 6:19 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 26 min |
| Apr 9, 6:22 PM CDT | Severe Thunderstorm Warning | OAX | Pawnee | 23 min |
| Apr 9, 6:27 PM CDT | Special Weather Statement | OAX | Dodge | 33 min |
| Apr 9, 6:32 PM CDT | Special Weather Statement | OAX | Burt, Dodge | 28 min |
| Apr 9, 6:40 PM CDT | Severe Thunderstorm Warning | OAX | Saunders | 35 min |
| Apr 9, 6:41 PM CDT | Special Weather Statement | OAX | Dodge | 34 min |
| Apr 9, 6:45 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Pawnee, Richardson | 30 min |
| Apr 9, 6:50 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge | 25 min |
| Apr 9, 6:55 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Dodge | 35 min |
| Apr 9, 4:47 AM CDT | Special Weather Statement | OAX | Monona | 28 min |
| Apr 9, 5:40 AM CDT | Special Weather Statement | OAX | Harrison, Monona | 35 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.